An Equation of Finite Differences, which has Some Connection with the Jacobian Thetafunctions.
Mathematica Scandinavica (1968)
- Volume: 22, page 81-86
- ISSN: 0025-5521; 1903-1807/e
Access Full Article
topHow to cite
topFjeldstad, Jonas Ekman. "An Equation of Finite Differences, which has Some Connection with the Jacobian Thetafunctions.." Mathematica Scandinavica 22 (1968): 81-86. <http://eudml.org/doc/166033>.
@article{Fjeldstad1968,
author = {Fjeldstad, Jonas Ekman},
journal = {Mathematica Scandinavica},
keywords = {ordinary differential equations},
pages = {81-86},
title = {An Equation of Finite Differences, which has Some Connection with the Jacobian Thetafunctions.},
url = {http://eudml.org/doc/166033},
volume = {22},
year = {1968},
}
TY - JOUR
AU - Fjeldstad, Jonas Ekman
TI - An Equation of Finite Differences, which has Some Connection with the Jacobian Thetafunctions.
JO - Mathematica Scandinavica
PY - 1968
VL - 22
SP - 81
EP - 86
KW - ordinary differential equations
UR - http://eudml.org/doc/166033
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.